# SDR AALA201802279018

- Difficulty date: February 23, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 31,754 hours, 12,222 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR PRESSURE LOW WITH DOOR ARMED. MAINTENANCE CHARGED DOOR DAMPER (CYLINDER) AT R2 TO PROPER PRESSURE PER AMM 52-22-00-614-002-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
